Share this:

vaginal dryness menopause

Posted by @kim in Kidney & Bladder, Jul 7, 2011

I am 53 and have had vaginal dryness and stinging due to menopause. My OBGYN started me on vaginal estrogen 3x a week a few months ago. Prior to that I was getting constant urinary tract infections and vaginal discomfort and burning. This seemed to help for a while, but I am currently back to feeling the discomfort again and intercourse is painful. I am interested in starting a discussion with anyone who has experienced this and if they have done anything that has helped them.


Posted by @nurse89, Jul 8, 2011

Have you had a hysterectomy?

Judiff likes this

Posted by @msdeborah, Jul 18, 2011

yes when i was 36


Posted by @judiff, Jul 8, 2011

You haven't mentioned if you have had a hysterectomy at all. I went through a lot of discomfort and pain when my uterus and cervix collasped which led to a hysterectomy im my early 30's. I am 52 now and just starting to get Major Signs of menopause, none of which are nice but dryness and total lack of interest are right there on top. Can you add any more info to your post so that we may be able to help you a bit better. Cheers - Judiff


Posted by @ditim, Jul 18, 2011

Hi Kim...I'm new to this site and your symptoms sound familiar to what I dealt with for many years. Now, thankfully, no longer deal with this. I was diagnosed with vulvadynia several years ago. Check it out online and see if this sounds like you. An answer to my problem was Lexapro and some creme (prescribed from gynecologist). The relief I got was a miracle and I got my life back!!! Hope this helps.


Posted by @mgirl, Dec 27, 2011

I read Kim's post - I'm going through the same symptoms - no BC or UTI's but had hysterectomy few years ago. Dryness is causing real problems in the bedroom. Dr. gave me a prescription for Estring - I was so excited about getting relief from this problem until I read the pamphlet that came with the ring - I am scared to use this - any info from others using it? other doctorstor nurse's thoughts on this med?


Posted by @mingnonjones, Feb 27, 2012

Hello, I'm new to this site, and I'm really struggling. I have so many depressed thoughts, I cry constantly, I feel sad for no reason at all. I have a great job, wonderful husband, my kids are doing well. Everything seems great, but I am constantly feeling doomed, wondering when am I going to die, how it will be. I hate it, I can't stop thinking about it. I was put on a low dosage of Zoloft but I stopped taking it when I started to feel better. Will I have to take this for the rest of my life? I also have a lack of sex drive, and serious vaginal dryness, with horrible hot flashes. Someone please tell me I'm not going crazy!!!!!!


Posted by @mainelady, Feb 27, 2012

I take a hormone replacement and saw a huge change in my thoughts and anxiety. The hot flashes were very impressive!! You are not alone! There is support for you and it will get better. Thinking of you!

mingnonjones likes this

Please login or become a member to post a comment.